Conservation property of symmetric jump-diffusion processes

Yuichi Shiozawa

Research output: Contribution to journalArticlepeer-review

7 Citations (Scopus)


We establish a conservativeness criterion for symmetric jump-diffusion processes generated by regular Dirichlet forms. Using this criterion, we characterize the conservation property in terms of the volume growth of the underlying measure and the growth of the canonical coefficients.

Original languageEnglish
Pages (from-to)519-548
Number of pages30
JournalForum Mathematicum
Issue number1
Publication statusPublished - Jan 1 2015
Externally publishedYes


  • Conservativeness
  • Dirichlet form
  • Jump-diffusion process

ASJC Scopus subject areas

  • General Mathematics
  • Applied Mathematics


Dive into the research topics of 'Conservation property of symmetric jump-diffusion processes'. Together they form a unique fingerprint.

Cite this